

#### 2021/BMG/ABTC/WKSP1/001

# **Agenda**

Submitted by: Indonesia



Capacity Building Workshop on Improving the Utilization of APEC Business Travel Card 14-15 September 2021

## Final Agenda

# Capacity Building Workshop on Improving the Utilization of APEC Business Travel Card (ABTC)

### Virtual 14 -15 September 2021 08.00 – 10.40 Western Indonesia Time (GMT +7)

Time Zone	Economy	Date	Begin	End
CDT	Mexico, Peru	13 September 2021, Mon	20.00	22.30
		14 September 2021, Tue	20.00	22.30
EDT	Canada, Chile, United States	13 September 2021, Mon	21.00	23.30
		14 September 2021, Tue	21.00	23.30
MSK	Russia	14 September 2021, Tue	04.00	06.30
		15 September 2021, Wed	04.00	06.30
ICT	Indonesia, Thailand, Viet Nam	14 September 2021, Tue	08.00	10.30
		15 September 2021, Wed	08.00	10.30
GMT	Brunei Darussalam; China; Hong Kong, China; Malaysia; The Philippines; Singapore; Chinese Taipei	14 September 2021, Tue	09.00	11.30
		15 September 2021, Wed	09.00	11.30
JST	Japan, Korea	14 September 2021, Tue	10.00	12.30
		15 September 2021, Wed	10.00	12.30
AEST	Australia, Papua New Guinea	14 September 2021, Tue	11.00	13.30
AEST		15 September 2021, Wed	11.00	13.30
NZST	New Zealand	14 September 2021, Tue	13.00	15.30
		15 September 2021, Wed	13.00	15.30

Day 1	Tuesday, 14 September 2021
<b>07.50-08.00</b> (10 min)	Promotional Video
<b>08.00-08.05</b> (5 min)	MC announcement (general proceedings and administrative matters including prequestionnaire reminder to all participants)
<b>08.05-08.10</b> (5 min)	Welcoming Remarks Director General for International Trade Negotiation, Ministry of Trade, Indonesia

<b>08.10-08.15</b> (5 min)	<b>Keynote Speech</b> Director General of Immigration, Ministry of Law and Human Rights, Indonesia	
<b>08.15-08.20</b> (5 min)	Photo Session 1	
<b>08.20-09.20</b> (1 H)	Session 1: Overview on APEC Business Travel Card (ABTC) and Current Trends (Format: Presentation and Q&A)	
	This session will provide an overview of the COVID-19 impact on cross-border travel, especially on the movement of business people in the region. Experts and researchers will also explore the current trends of ABTC usage, benefits of holding an ABTC, application process, and general eligibility criteria for ABTC applicants.	
	Experts will also provide a review of the ABTC implementation in some economies and highlight potential areas for enhancing the efficiency of its processes.	
	Moderator: Yose Rizal Damuri, Head of the Department of Economics, Center for Strategic and International Studies (CSIS)	
	<ul> <li>Speakers:</li> <li>1. Emmanuel A. San Andres, APEC Policy Support Unit (PSU)</li> <li>2. Younkyung Kim, The International Air Transport Association (IATA)</li> <li>3. James Tetlow, Washington CORE, L.L.C.</li> </ul>	
	Q&A (10 min)	
<b>09.20-09.25</b> (5 min)	Break	
<b>09.25-10.30</b> (1 H 5 min)	Session 2: Lesson Learned from APEC Member Economies on Improving ABTC Utilization including Challenges, Opportunities, and Best Practices (Format: Presentation and Q&A)	
	In this session member economies particularly government related agencies will share their experiences in implementing ABTC. The discussions will touch on aspects related to ABTC application process (requirements, verification, and processing time), promotional strategies, technical and institutional challenges, as well as evaluation and review mechanism.	
	The session will also cover information exchange related to domestic regulations in this field, including measures to overcome challenges caused by COVID-19 pandemic. The session is expected to provide better understanding of the current legal framework in implementing ABTC among member economies and identify gaps and best practices.	
	<b>Moderator</b> : Netty Muharni, Assistant Deputy Minister for Regional and Sub-Regional Economic Cooperation, Coordinating Ministry of Economic Affairs, Indonesia	

	Speakers: 1. Myeongkyu Seo, Ministry of Justice, Korea 2. Truong Trong Minh, Ministry of Public Security, Viet Nam 3. Wihadi Sutrisno, Ministry of Law and Human Rights, Indonesia 4. Song Ying, ABTC Team of Ministry of Foreign Affairs, China  Q&A (10 min)	
<b>10.30-10.32</b> (2 min)	Photo Session 2	
<b>10.32-10.35</b> (3 min)	Wrap up and Overview of day 2 agenda	
END OF DAY 1		

Day 2	Wednesday, 15 September 2021
<b>08.00-08.05</b> (5 min)	MC announcement (general proceedings and administrative matters)
<b>08.05-09.00</b> (55 min)	Session 3: What Business Expect from ABTC (Format: Short presentations followed by panel discussions with speakers)  This panel will explore views from businesses on issues and opportunities related to cross-border travel using ABTC. This session will offer insights from businesses on how to improve ABTC scheme that provide tangible and concrete benefit for businesses and elaborate opportunities on how to engage government and business partnership in ABTC future development.  Facilitator: Yose Rizal Damuri, Head of the Department of Economics, Center for Strategic and International Studies (CSIS)  Panel discussions (40 min)  Panellist 1: Nicholas Ho, ABAC Hongkong-China Panellist 2: Catherine Beard, Executive Director of ExportNZ & ManufacturingNZ, New Zealand Panellist 3: Bernardino Moningka Vega Jr., Vice Chairman for International Relations, Indonesian Chamber of Commerce and Industry (KADIN) Panellist 4: Sirma Karapeeva, Chief Executive Officer Meat Industry Association, New Zealand  Q&A with participants (10 min)
<b>09.00-09.02</b> (2 min)	Photo Session 3

<b>09.02-09.50</b> (48 min)	Session 4: Reopening Borders: Current Development and Future Engagement of ABTC in post COVID-19 Era (Format: Presentation and Q&A)
	This session will discuss the opportunities and challenges of ABTC implementation with the resumption of international travel Post-COVID19.
	The session will cover perspectives from government, as well as businesses and international organizations on how the ABTC scheme can facilitate and support economic recovery, including discussions on the current development of Virtual ABTC (VABTC) which covers its utilization and transition opportunities within APEC economies.
	Speakers will also elaborate discussions on how to advance existing APEC frameworks and initiatives as well as identify possible topics for new work. This may also include the possibility of harmonizing health and safety measures / protocol among member economies to facilitate ABTC holders.
	<b>Moderator</b> : Kimberlee Stamatis, APEC Business Mobility Group (BMG) Convenor
	<ol> <li>Speakers:         <ol> <li>Simon Harris, Acting Assistant Director of the North Asia and APEC Policy Section, Department of Home Affairs Australia</li> <li>Jessica Perez Flores, Commissioner of Policía de Investigaciones de Chile</li> <li>Pratit Santiprabhob, Vice President for Information and Communication Technology, Assumption University of Thailand</li> </ol> </li> </ol>
	Q&A with participants (10 min)
<b>09.50-09.51</b> (1 Min)	Photo Session 4
<b>09.51-09.55</b> (4 Min)	Break
<b>09.55-10.30</b> (35 min)	Session 5 – Next Steps and Recommendation (Format: panel discussions and engaging all participants)
	In this final session, discussants and participants will discuss a set of recommendations that will be drawn from the previous sessions. This recommendation is expected to provide a meaningful and significant contribution to increase effectiveness of ABTC process and features, as well as to promote positive growth of ABTC utilization.
	Facilitator: Yose Rizal Damuri, Head of the Department of Economics, Center for Strategic and International Studies (CSIS)
	<ul> <li>Panel discussions</li> <li>Discussant 1: Nicholas Ho, ABAC Hongkong-China</li> <li>Discussant 2: Emmanuel A. San Andres, APEC PSU</li> <li>Discussant 3: Andi Setyawan, Ministry of Law and Human Rights, Indonesia</li> <li>Discussant 4: James Tetlow, Washington CORE, L.L.C.</li> </ul>

<b>10.30-10.31</b> (1 Min)	Photo Session 5	
<b>10.31-10.35</b> (4 Min)	Participants to fill out Post Questionnaire	
<b>10.35-10.40</b> (5 Min)	Closing Statements and Conclusions Director of APEC and International Organization Negotiation, Ministry of Trade	
END OF DAY 2		